In the past forty eight hours I sought treatment for an extremely painful dental problem. I have also been diagnosed with Congestive Heart Failure and take Coreg, Lisinipril, Warfarin, Sprinolactone and Lipitor.:eek:
It turned out that I had two teeth that had developed an absess. The doctor prescribed Penicillin for the infection and Tylenol 3 for the pain. Obviously the doctor asked if I had any allergies. I never had before and answered accordingly. I was instructed to return on Tuesday of next week. (11/07)
By the next morning my top lip was swollen to nearly three times it size and the swelling was working its way up toward my right eye.
This morning my face is really swollen, and that included my lowewr eye lids as well. The pain has subsided but the swelling has become worse.:mad:
I have stopped taking the Tylenol-3 but wonder about the penicillin. Could this be the problem, or is there something that I'm really missingthat could be resolved without another visit to the doctor?
Your suggestions please.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?